# SDR SWAA2025063086288

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 29,092 hours, 14,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT SIDE AFT I/B EMERGENCY FLASHLIGHT PUSH TO TEST INTERMITTENT.<[01] REMOVED AND REPLACED CAPTAINS SIDE AFT FA I/B EMERGENCY FLASHLIGHT IAW AMM 25-64-00.
